Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Int J of Sci and Math Educ

Search In Journal Title:

Abbravation: International Journal of Science and Mathematics Education

Search In Journal Abbravation:

Publisher

Springer Netherlands

Search In Publisher:

DOI

10.1007/978-3-658-10480-1

Search In DOI:

ISSN

1573-1774

Search In ISSN:
Search In Title Of Papers:

LEARNING COHERENT MATHEMATICS THROUGH SEQUENCES OF

Authors: Anne Watson Els De Geest
Publish Date: 2011/03/16
Volume: 10, Issue: 1, Pages: 213-235
PDF Link

Abstract

We report on the work of 3 schools which set out to make a difference for their previously lowattaining students Through naturalistic enquiry over 3 years we built a picture of their practices Against a national trend students reported positive attitudes to mathematics and in 2 out of 3 schools showed improvement in attainment so we probe more deeply into the teaching The lessons broadly conformed to an approach combining inclusive participation with complex and coherent development of mathematical ideas To understand how the teachers orchestrated this we developed lesson analysis techniques that focus on how thinking repertoire and understanding are scaffolded by teachers through sequences of microtasks


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: